Posted by: V | 2010-08-05

Olive Leaf


I started taking Olive Leaf Extract 7 days ago. Reason for taking,- to build up immune system. Have HPV changes in cervix. Irritable bowel sufferer.
35 years of age.
I have been feeling light headed (not major) on and off since taking and mild headaches. Water helps a great deal. Also upset stomach. When will all this subside?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageNatural health


usually there should not be any side effects - unless if you are taking large amount of this herb at a time and your liver is battling to break it down, hence the headaches. I would suggest reduce the dosage so your body can first build up a tolerance and then increase the dosage again.

Also consider using A1 formula by Wings. More info on

Dr Debbie

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.